# SDR WX0A071512

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B CABIN SEAT TRACK CORRODED AT STATION 1200 LBL 44.  REMOVED DAMAGED AREA OF SEAT TRACK, LOCATED, DRILLED AND INSTALLED REPLACEMENT SEAT TRACK AND SPLICE.
